MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR
Lot Number P220811-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of previously implanted eleos implants.The following mdrs are related to this adverse event: 3013450937-2024-00074, 3013450937-2024-00075, 3013450937-2024-00076, 3013450937-2024-00077, 3013450937-2024-00078, 3013450937-2024-00079, 3013450937-2024-00080, 3013450937-2024-00081.
 
Event or Problem Description
It was reported by (b)(4), an onkos distributor, that a 55-year-old female patient underwent a revision surgery to address an alleged infection.The surgery took place on (b)(6) 2024 and is the second revision surgery for this patient in which eleos devices were revised.At the time of this revision surgery, the then 55-year-old female patient with an eleos total femur replacement had nine (9) eleos components explanted and replaced except for the femoral head which was replaced with a non-onkos device.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
PROXIMAL FEMUR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key18989336
Report Number3013450937-2024-00073
Device Sequence Number12857393
Product Code KRO
UDI-Device IdentifierB278PF2000L02M0
UDI-PublicB278PF2000L02M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberP220811-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
140MM MALE-FEMALE MIDSECTION.; 16MM TIBIAL POLY SPACER.; 36MM +0MM TAPER FEMORAL HEAD.; 40MM MALE-FEMALE MIDSECTION.; 70MM MALE-MALE MIDSECTION.; DISTAL FEMUR AXIAL PIN.; DISTAL FEMUR.; PROXIMAL FEMUR.; TIBIAL ROTATIONAL HINGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale